# SDR CA030527002

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 53,310 hours
- Engine: Pwa JT8D9A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Part number: 1163P181
- Condition: Malfunctioned
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TOP OF CLIMB NR 1 ENGINE OIL FILTER BY-PASS CAME ON STEADY. CHECK LIST WAS PERFORMED AND LIGHT REMAINED ON. ENGINE SHUT DOWN HAD TO BE COMPLETED AS PER QRH, AIRCRAFT RETURNED TO TORONTO.
